Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The identification of an incompletely partitioned network


Authors: Peter O'Neil and Paul Slepian
Journal: Quart. Appl. Math. 24 (1966), 270-270
DOI: https://doi.org/10.1090/qam/99915
MathSciNet review: QAM99915
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. V. O'Neil, and P. Slepian, The number of trees in a network, Proc. Third Allerton Conference on Circuit and System Theory, October, 1965
  • [2] L. Weinberg, Number of trees in a graph, Proc. I.R.E., Vol. 46, No. 12, Dec. 1958
  • [3] S. Bedrosian, Formulas for the number of trees in a network, IRE Transactions in Circuit Theory, Vol. PGCT 8, No. 3, Sept. 1961


Additional Information

DOI: https://doi.org/10.1090/qam/99915
Article copyright: © Copyright 1966 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website